MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE - CARTAGO CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION
Catalog Number 4C8723
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot # r18i13095, r18j24117, and r18j25117.(b)(4).Of the three (3) events, the device for one (1) was not available; however, a photograph of the sample was provided for evaluation.The returned photograph was inspected which provided evidence of a leak between the cap and the filter housing.The reported condition was verified.The cause of the reported condition was a manufacturing issue related to the raw material of the filter.For two (2) events, the evaluation has not yet been started.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot r18i13095.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 3 malfunction events.It was reported that there were three (3) events of leaking clearlink system y-type blood/solution sets.In one (1) event, one set was leaking from an unspecified location.In two (2) events, an unspecified number of clearlink system y-type blood/solution sets came apart where the seam meets the chamber which resulted in leakage.For all three (3) event, the leaks were observed during patient therapy and there were no patient consequences.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : eighteen (18) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing and clear passage under water testing were performed.17 of the samples passed testing with no issues noted.A hole was observed in the hand pump of one of the samples.The reported condition was verified for one sample.The cause of the condition was determined to be a manufacturing issue.This issue is being further investigated.A batch review was conducted for lot r18j25117 and r18j24117 and there were no deviations found related to this reported condition during the manufacture of these lots.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BLOOD RECIPIENT SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8560564
Report Number1416980-2019-02378
Device Sequence Number2193586
Product Code BRZ
UDI-Device Identifier00085412049076
UDI-Public(01)00085412049076
Combination Product (Y/N)N
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device No Information
Device Catalogue Number4C8723
Device Lot NumberSEE H10
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date07/29/2019
Patient Sequence Number1